MathSciNet Relay Station
MathSciNet bibliographic data
MR868804 11Y55
Lacampagne, C. B.; Selfridge, J. L. Pairs of squares with consecutive digits. Math. Mag. 59 (1986), no. 5, 270–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement